# SDR DALA2023041703038

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 55,156 hours, 27,183 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3277 1R DOOR SLIDE NOT ARMING. CORRECTIVE ACTION: REMOVED DEBRIS FROM DOOR SILL. OPS CHK GOOD PER A320 AMM 25-62. OK FOR SVC. (9641750)
